# SDR IPXA2022081885388

- Difficulty date: August 4, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AGA7036503
- Condition: Cracked
- Location: Aft Cargo Compt.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMPARTMENT LONGERON 42R CRACK AT STA. Y=1895.REPAIRED CRACKED LONGERON 42R BETWEEN STA.Y=1893.150 TO Y=1912.000 IAW SRM 53-00-05-2R-1 REPAIR 1,REV 69 (MAJOR).
